• Zielgruppen
  • Suche
 

Publikationen

Suche nach
in in allen Feldern AutorTitelBeschreibung
Kategorie
Jahr
 

2017 2016 2015 2014 2013 2012 2011 2010 2009 2008 2007 2006 2005 2004 2003 2002 2001 2000 1999 1998 1997 1996 1995 1994 1993 1992 1991 1990 1989 1988 1987 1986 1985 1984 1983 1981 1980 1979 1978 alle Jahre

Artikel

C. Erdenberger (2003): Die Kodairadimension Siegelscher Modulvarietäten vom Geschlecht 2  | Datei |

D. Eisenbud, K. Hulek, S. Popescu (2003): A Note on the Intersection of two Veronese Surfaces, Commutative algebra, singularities and computer algebra, Proceedings of the NATO advanced workshop, held in Sinaia, Romania 2002, J. Herzog, V. Vuletesco eds, Kluwer Verlag, 2003
arXiv: math/0302167

H-C. Graf v. Bothmer (2003): Significance of log-periodic signatures in cumulative noise, Quantitative Finance 3 Vol. 5 (2003) 370-375
arXiv: cond-mat/0302507

H-Ch. Graf v. Bothmer, C. Meister (2003): Predicting critical crashes? A new restriction for the free variables, Physica A, vol 320C, (2003) 539-547

H. Verrill (2003): The intermediate Jacobian of certain rigid Calabi-Yau threefolds, Appendix to N. Yui, Update on the modularity of Calabi-Yau varieties. In: Calabi-Yau varieties and mirror symmetry (Toronto, ON, 2001), Fields Inst. Commun., 38, Amer. Math. Soc., Providence, RI, 2003, 307-362.

H. Verrill, D. Kohel (2003): Fundamental domains for Shimura curves, J. Théor. Nombres Bordeaux 15 (2003), no. 1, 205-222COMM Les XXIIémes Journées Arithmétiques, 2001

J. Spandaw (2003): Noether-Lefschetz Theorems for Degeneracy Loci, Memoires of the AMS 764 (2003), Habilitation 2000, Universität Hannover

J. Spandaw (2003): Dissecting cuboids into cuboids, The American Mathematical Monthly (2003)

K. Ludwig (2003): Torische Varietäten und Calabi-Yau-Mannigfaltigkeiten  | Datei |

M. Artebani, R. Kloosterman, M. Pacini (2003): A new model for the theta divisor of the cubic threefold, Le Matematiche, 48 (2003), 201-236

M. Friedland (2003): An extension of the level-2 paramodular group, and the Barth-Nieto quintic, Manuscr. Math. 112 (2003), 21-27

M. Lönne (2003): Braid monodromy of hypersurface singularities, Habilitationsschrift Universität Hannover (2003)  | Datei |
arXiv: math.AG/0602371

O. Klehn (2003): On the index of a vector field tangent to a hypersurface with non-isolated zero in the embedding space, Math. Nachr. 260 (2003) 48-57

W. Ebeling (2003): The Poincaré series of some special quasihomogeneous surface singularities, Res. Inst. Math. Sci. 39 (2003), 393-413
arXiv: math.AG/0004086

W. Ebeling, S. M. Gusein-Zade (2003): Indices of 1-forms on an isolated complete intersection singularity, Mosc. Math. J. 3 (2003), 439-455

Bücher

K. Hulek (2003): Elementary Algebraic Geometry, AMS Student Mathematical Library, Vol. 20, 2003. Errata: http://www.ams.org/publications/authors/books/postpub/stml-20